A common fixed point theorem satisfying integral type implicit relations

Hemant Kumar Pathak, Rakesh Tiwari, Mohammad Saeed Khan

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this note, a general common fixed point theorem of integral type for two pairs of weakly compatible mappings satisfying integral type implicit relations is obtained in symmetric spaces by using the notion of a pair of mappings satisfying property (E.A). Our main result improves and extends several known results.

Original languageEnglish
Pages (from-to)222-228
Number of pages7
JournalApplied Mathematics E - Notes
Volume7
Publication statusPublished - 2007

Fingerprint

Implicit Relation
Common Fixed Point
Fixed point theorem
Weakly Compatible Mappings
Symmetric Spaces

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

A common fixed point theorem satisfying integral type implicit relations. / Pathak, Hemant Kumar; Tiwari, Rakesh; Khan, Mohammad Saeed.

In: Applied Mathematics E - Notes, Vol. 7, 2007, p. 222-228.

Research output: Contribution to journalArticle

@article{83f776b098ec467bac097c4c15e322c9,
title = "A common fixed point theorem satisfying integral type implicit relations",
abstract = "In this note, a general common fixed point theorem of integral type for two pairs of weakly compatible mappings satisfying integral type implicit relations is obtained in symmetric spaces by using the notion of a pair of mappings satisfying property (E.A). Our main result improves and extends several known results.",
author = "Pathak, {Hemant Kumar} and Rakesh Tiwari and Khan, {Mohammad Saeed}",
year = "2007",
language = "English",
volume = "7",
pages = "222--228",
journal = "Applied Mathematics E - Notes",
issn = "1607-2510",
publisher = "Tsing Hua University",

}

TY - JOUR

T1 - A common fixed point theorem satisfying integral type implicit relations

AU - Pathak, Hemant Kumar

AU - Tiwari, Rakesh

AU - Khan, Mohammad Saeed

PY - 2007

Y1 - 2007

N2 - In this note, a general common fixed point theorem of integral type for two pairs of weakly compatible mappings satisfying integral type implicit relations is obtained in symmetric spaces by using the notion of a pair of mappings satisfying property (E.A). Our main result improves and extends several known results.

AB - In this note, a general common fixed point theorem of integral type for two pairs of weakly compatible mappings satisfying integral type implicit relations is obtained in symmetric spaces by using the notion of a pair of mappings satisfying property (E.A). Our main result improves and extends several known results.

UR - http://www.scopus.com/inward/record.url?scp=35148824029&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35148824029&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 222

EP - 228

JO - Applied Mathematics E - Notes

JF - Applied Mathematics E - Notes

SN - 1607-2510

ER -